zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On some fractional stochastic delay differential equations. (English) Zbl 1189.60117
Summary: We consider the Cauchy problem for an abstract stochastic delay differential equation driven by fractional Brownian motion with the Hurst parameter H>1/2. We prove the existence and uniqueness for this problem, when the coefficients have enough regularity, the diffusion coefficient is bounded away from zero and the coefficients are smooth functions with bounded derivatives of any order. We prove the theorem by using the convergence of the Picard-Lindelöf iterations in L 2 (Ω) to a solution of this problem which admits a smooth density with respect to Lebesgue’s measure on .
MSC:
60H10Stochastic ordinary differential equations
26A33Fractional derivatives and integrals (real functions)
34K37Functional-differential equations with fractional derivatives
References:
[1]Nualart, David: Differential equations driven by fractional Brownian motion, Collect. math. 53, No. 1, 55-81 (2002) · Zbl 1018.60057
[2]Alòs, E.; Nualart, David: Stochastic integration with respect to the fractional Brownian motion, Stoch. rep. 75, 129-152 (2003) · Zbl 1028.60048 · doi:10.1080/1045112031000078917
[3]Zähle, M.: Integration with respect to fractal functions and stochastic calculus, I, Probab. theory related fields 111, 333-374 (1998) · Zbl 0918.60037 · doi:10.1007/s004400050171
[4]El-Borai, Mahmoud M.; El-Nadi, Khairia El-Said; Mostafa, Osama L.; Ahmed, Hamdy M.: Volterra equations with fractional stochastic integrals, Math. probl. Eng. 5, 453-468 (2004) · Zbl 1081.45007 · doi:10.1155/S1024123X04312020
[5]El-Borai, Mahmoud M.: On some stochastic fractional integro-differential equations, Adv. dyn. Syst. appl. 1, No. 1, 49-57 (2006) · Zbl 1126.45005
[6]El-Nadi, Khairia El-Said: On some stochastic parabolic differential equations in a Hilbert space, J. appl. Math. stoch. Anal. 2, 167-173 (2005) · Zbl 1099.35186 · doi:10.1155/JAMSA.2005.167
[7]Marco Ferrante, Carles Rovira, Stochastic delay differential equations driven by fractional Brownian motion with Hurst parameter H>12, 2003
[8]Keck, David Nualart; Mckibben, Mark A.: Functional integro-differential stochastic analysis, J. appl. Math. stoch. Anal. 16, No. 2, 127-147 (2003)
[9]Keck, David Nualart.; Mckibben, Mark A.: Abstract stochastic integro-differential delay equations, J. appl. Math. stoch. Anal. 2, 275-305 (2005) · Zbl 1105.60045 · doi:10.1155/JAMSA.2005.275
[10]Alòs, E.; Mazet, O.; Nualart, Davied: Stochastic calculus with respect to Gaussian processes, Ann. probab. 29, 766-801 (2001) · Zbl 1015.60047 · doi:10.1214/aop/1008956692
[11]Klimov, G.: Probability theory and mathematical statistics, (1986) · Zbl 0658.60002
[12]I.A. Ibragimov, An estimation problem for partial stochastic differential equations, Russian foundation for Fundamental Research, Grants 99-01-04027. 00-015-019,99-01-00111 and INTAS, Grant 99-01317
[13]Steele, J. Michael: Stochastic calculus and financial applications, (2001)
[14]El-Nadi, Khairia El-Said: On the stability of some stochastic integro partial differential equations, Int. J. Contemp. math. Sci. 2, No. 27, 1317-1326 (2007) · Zbl 1140.60326
[15]Sobezuk, K.: Stochastic differential equations with applications to physics and engineering, (1991) · Zbl 0762.60050
[16]El-Borai, Mahmoud M.: On some fractional evolution equations with nonlocal conditions, Int. J. Pure appl. Math. 24, No. 3, 405-415 (2005) · Zbl 1090.35006
[17]Mahmoud M. El Borai, A note on some stochastic initial value problem, in: Proceedings of the First Arabic Conference in Physics and Mathematics, Baghdad, 1978
[18]El-Borai, Mahmoud M.; El-Nadi, Khairia El-Said; Mostafa, Osama L.; Ahmed, Hamdy M.: Semigroup and some fractional stochastic integral equations, Int. J. Pure appl. Math. sci. 3, No. 1 (2006)
[19]El-Borai, Mahmoud M.; Assaad, Farouk K.: On the Cauchy problem for some parabolic partial differential equations with time delays, Mem. fac. Sci. kochi univ. Math. 18, 49-57 (1997) · Zbl 0882.35126
[20]El-Borai, Mahmoud M.: Generalized random processes and Cauchy’s problem for some partial differential equations, Int. J. Math. math. Sci., No. 3, 549-557 (1980) · Zbl 0435.60062 · doi:10.1155/S0161171280000415
[21]Ikeda, Nobuyki; Watanabe, Shinzo: Stochastic differential equations, North-holland mathematical library 24 (1981) · Zbl 0495.60005